# SDR DXTA2016060306248

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 1,464 hours, 1,176 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 0110110540
- Part serial: 2DC001170
- Condition: Odor
- Location: Cockpit
- Part time: 1,464 hours, 1,175 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT APPROX 3000 DESCENDING,  SMELLED ELEC BURNING.  THE ODOR CONTINUED WITH NOW A HAZY SMOKE VIEW.  THE NR 1 COMM WENT YELLOW X, SWITCHED TO COMM 2.  MADE ALL RADIO CALLS WITH THE NR 2 COMM.  EXPEDITED TO THE CLOSET RNWY, LANDED.  REMOVED GIA-63W01 & INSTALLED NEW GIA-63W, PERFORMED IAW AMM TASK 31-41-05-400-801-A 400, SOFTWARE UPLOADED PN 006-B1633-B9 IAW AMM TASK 31-41-05-470-801-A 200.  ALL STEPS PASSED.  NO SMOKE OR SMELL DETECTED.
